Ask Health Experts and Get Answers to Your Health Question ASAP
Hello,Thank you for your question.I am Dr Saha, I shall try my best to help you.
Which BP medicine do you take?
How is your BP now?Since when are you having this dizzy feeling?Do you have any other symptom? or past illness?
How is your blood pressure now?
Since when are you taking those medicines?
Did you consult doctor?
Thank you for all the information,Dizziness can occur from low blood pressure.However, there is no reported interaction between HCTZ & neurontin.There can be other causes like dehydration, heart issues.There can be neurological issues like TIA too.I would suggest to take an examination by doctor.He can modify the dose of HCTZ if blood pressure is excessively low.Please take adequate fluid & have rest.I hope this information helps.If there’s anything else I can do, please let me know.Please rate my answer excellent if you are satisfied with it.Regards.